# SDR COMA0060926

- Difficulty date: November 17, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N796CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7338
- Aircraft time: 3,150 hours, 2,895 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 501156710
- Part serial: 1645
- Condition: Failed
- Location: Cockpit
- Part time: 3,139 hours, 2,888 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STANDBY ATTITUDE INDICATOR IS UNREADABLE.  REPLACED ATTITUDE INDICATOR.
